# SDR AALA202110052073

- Difficulty date: September 23, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 22,725 hours, 6,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT CONNECTORS DAMAGED. REPLACED CONNECTORS WITH NEW (SEE ALSO AALA202110054221, AALA202110058484, AALA202110055264) IAW ASTRONICS DRAWING 8008.
